MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION AMS 700? CX TENACIO? Pump; prosthesis, penis, inflatable

BOSTON SCIENTIFIC CORPORATION AMS 700? CX TENACIO? Pump; prosthesis, penis, inflatable
Model Number 72404434
Medical Device Problem Code Inflation Problem (1310)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/17/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Udi field (d4) concomitant product udi for reservoir is (b)(4).
 
Event or Problem Description
It was reported that the patient with an inflatable penile prosthesis (ipp) had reported needing 70 to 100 pumps to achieve an erection and had previously experienced difficulty inflating the device during evaluations by a health care professional (hcp).After confirming the proper technique, the device still required 20 to 30 compressions to transfer fluid and achieve an erection.A replacement surgery was performed in (b)(6) 2025 in which physician confirmed the tenacio pump issues, describing difficulty in pumping and implanted a ms pump.There were no patient complications.
 
Additional Manufacturer Narrative
Udi field (d4) concomitant product udi for reservoir is (b)(4).Correction to h7 if remedial act init, type correction to h9 correction/removal reporting #.
 
Event or Problem Description

Brand Name
AMS 700? CX TENACIO? Pump
Common Device Name
prosthesis, penis, inflatable
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Corporation
300 boston scientific way
marlborough MA 01752
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
+1(508)652-1217
MDR Report Key23191663
Report Number2124215-2025-66069
Device Sequence Number18425691
Product Code JCW
UDI-Device Identifier00191506021351
UDI-Public(01)00191506021351(17)261025(10)1100619616
Combination Product (Y/N)Y
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
N970012
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Remedial Action Recall
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number72404434
Device Catalogue Number72404434
Device Lot Number1100619616
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer10/03/2025
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/16/2025
Supplement Date Received by Manufacturer01/20/2026
08/13/2026
Initial Report FDA Received Date10/01/2025
Supplement Report FDA Received Date01/20/2026
08/14/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/25/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-0142-2026
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
RESERVOIR LOT 1100723805, UPN 72018501.; RESERVOIR LOT 1100723805, UPN 72018501.
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age73 YR
Patient SexMale